MathSciNet Relay Station
MathSciNet bibliographic data
MR1384870 (97a:46038) 46E30 (46B20)
Wang, Baoxiang; Xu, Meilan On some applications of support functionals in Orlicz spaces. Comment. Math. Prace Mat. 35 (1995), 235–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement